# SDR A6WA200640283

- Difficulty date: July 17, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N449AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7818
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT SIDE FS 621 FLOORBEAM ANGLE CRACKED APPROX 1.3 INCH LONG.   MAINTENANCE REMOVED DAMAGED PORTION OF LT SIDE FS 621 FLOOR SUPPORT ANGLE REO 601R-53-61-117.  IAW REO 601R-53-61-117 REV C. (M)
